| Model Number |
PCF-PH190L |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation.The most probable cause of the e216 (scope communication error) is cause traced to component failure and plug unit is dirty is cause not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the colonovideoscope to the service center for a separate issue.During the device analysis, the service team indicates that e216 (scope communication error) and plug unit is dirty was found.It was determined that the plug unit needed to be replaced.There was no patient involvement.